Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20832

Update July 2016

MissSac17

480 views

Hey guys,

I haven't updated my blog in about a month and I felt it was probably time to do so. 

Life update:

Honestly, the last time I wrote I was in a very very bad/low place. I seriously didn't want to be here anymore and my mum was so close to taking me into hospital. Thankfully that did not happen. I took time off work to get my head around what was happening to me. I am on antidepressants again. 
A couple of weeks ago I began to feel different, I started doing yoga and eating properly again. I've added more walking into my life too and not hiding in my room EVERYDAY. I do feel a little better, I do. I feel everything happened at once and when me and my boyfriend broke up it just amplified it all you know? It made every thing worse somehow and I started to believe he just did not want me because of my skin or because I lost so much weight.

I still have very low days though so I'm not saying I'm 100% happy but I can differentiate between me now and a month ago, and I'm a little better.

Skin update:

well, as you may know or not know around March I used  a retinoid, Isotrex, for about 12 weeks and it completely ruined my skin. Prior to the Isotrex I had been using Differin for 7 or 8 months and I thought my skin was horrible which led me to visit a dermatologist who said I have mainly comedonal acne with a couple pustules and that Isotrex will HELP and NOT break me out. Well did it fuck, from the first day I used it I experienced initial purging but different from what I was used to, I got tiny pin prick spots all around my neck and everything.. my skin got very rashy looking and red and I felt ugly as hell.

Im glad I stopped it because I saw zero improvement. However, after stopping I visited my general practitioner (doctor) and she said it isn't thaaaaaaat bad but I'll give you an antibiotic because there are a few pustules and papules. Erythromycin is the antibiotic, I also got Differin again. Weirdly my skin seemed to have gotten worse after stopping Isotrex, I felt so anyway.

Its been about 1 month on the antibiotics and the differin, I noticed a slight improvement in some areas a couple weeks ago, my nose, temples and upper face under my eyes seemed a lot smoother. But this week I feel different again, and discouraged but my period came this week too and I have ate more chocolate than normal. My skin isn't great, seriously.. it's bad, it's the worst it's been in the past 2 years and I feel incredibly ugly and unconfident. 

I have my next dermatologist appointment on the 20th of this month, I am asking him for Roaccutane. I will update you again then.

If you have any words of wisdom about keeping confident with acne and stuff please do message me or comment. 






 



1 Comment


Recommended Comments

Yay this is so good to hear! 
Things will only get better i'm sure.
Talk to your derm about the low dose accutane and what he thinks, in terms of your joint pain you were concerned about. As i said in a message to you, at 30mg (I weight 45 kg, for reference) a day i had almost no side effects and it cleared me.
Look forward to your next update :))

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×